# SDR 2012FA0000778

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: General aviation
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC705B
- Aircraft time: 25,392 hours, 40,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Part time: 25,392 hours, 40,515 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION CALLED OUT IN AD 2012-18-01, FOUND A CRACK ON THE RT AFT BRACKET.  RT AFT BRACKET CRACKED IN THE UPPER FWD RADIUS, CRACK LENGTH .1875"
